# SDR KCSA081001

- Difficulty date: January 4, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N714CK
- Make and model: Boeing 747209B
- Aircraft serial: 22446
- Aircraft time: 89,593 hours, 21,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL TUNNEL STA 260 TO 280, WL 150 HORIZONTAL STIFFENER IS CRACKED IN RADIUS IN 2 AREAS BOTH .5 INCHES LONG.
